skin-hair-icon
Wysolone 5 MG daily
My mother has carpal tunnel syndrome, along with arthritis problem, for that she is taking wysolone 5mg daily, but now she always have ring worm like infections whole body, i know that steroid increase risk of infection more but if she doesn't have that wysolone one day she can't able to do anything and feel extreme pain, i have tried fluconazole, itrconazole, every cream like luliconazole almost everything but nothing works pls tell me what to do. Age 60
29 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

100% cure possible with specific medicine..Fungus or yeast infection....common around skin folds like thighs and genitals.. avoid sweating, sharing clothes,towels and soap.. specific medicine required depends on the severity.. for detailed prescription do direct online consultation by sending photos.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Steroids as said increase the risk of infection First of all a dermatologist must know if it's a fungal infection Then can think of Treatment And also once if fungal infection is controlled there are measure to reduces the recurrences
Next Steps
take an online consultation with a dermatologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.